# SDR SWIA2020071451314

- Difficulty date: June 13, 2020
- Submitted: July 14, 2020
- Operation: Air carrier
- Aircraft: N863AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7487
- Aircraft time: 43,839 hours, 39,165 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT HAND FLOOR SILL AT FS 349.  (C-CHECK) RO 7/10/2020 REPAIRED LT FLOOR SILL AT FS 349 REF REO.  SEE CONTINUATION CARD FOR DETAILS.
